Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Oscillation theorems of arithmetical functions


Author: Emil Grosswald
Journal: Trans. Amer. Math. Soc. 126 (1967), 1-28
MSC: Primary 10.43
DOI: https://doi.org/10.1090/S0002-9947-1967-0202685-7
MathSciNet review: 0202685
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Davies and C. B. Haselgrove, Proc. Roy. Soc. Ser. A 264 (1961), 122-132. MR 0136052 (24:B2091)
  • [1] E. Grosswald, C. R. Acad. Sci. Paris 260 (1965), 4299-4302. MR 0181620 (31:5848)
  • [2] -, C. R. Acad. Sci. Paris 260 (1965), 3813-3816. MR 0179146 (31:3397)
  • [3] -, Israel J. Math. 3 (1965), 211-220. MR 0198145 (33:6304)
  • [4] G. H. Hardy and J. E. Littlewood, Acta Math. 41 (1918), 119-196. MR 1555148
  • [5] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 3rd ed., The Clarendon Press, Oxford, 1954. MR 0067125 (16:673c)
  • [6] C. B. Haselgrove, Mathematika 5 (1958), 141-145. MR 0104638 (21:3391)
  • [7] C. B. Haselgrove and J. C. P. Miller, Tables of the Riemann zeta function, Royal Soc. Math. Tables, Vol. 6, Cambridge Univ. Press, Cambridge, 1960. MR 0117905 (22:8679)
  • [8] A. E. Ingham, Acta Arith. 1 (1936), 201-211.
  • [9] -, The distribution of prime numbers, Cambridge Univ. Press, Cambridge, 1932.
  • [10] J. L. W. V. Jensen, Acta Math. 22 (1899), 359-364. MR 1554908
  • [11] S. Knapowski and P. Turán, Acta Math. Acad. Sci. Hungar. 13 (1962), 229-314.
  • [12] -, Acta Math. Acad. Sci. Hungar. 13 (1962), 315-342.
  • [13] -, Acta Math. Acad. Sci. Hungar. 13 (1962), 343-364. MR 0146158 (26:3682c)
  • [14] -, Acta Math. Acad. Sci. Hungar. 14 (1963), 31-42. MR 0146159 (26:3683a)
  • [15] -, Acta Math. Acad. Sci. Hungar. 14 (1963), 43-63.
  • [16] -, Acta Math. Acad. Sci. Hungar. 14 (1963), 65-78.
  • [17] -, Acta Math. Acad. Sci. Hungar. 14 (1963), 241-250.
  • [18] -, Acta Math. Acad. Sci. Hungar. 14 (1963), 251-268.
  • [19] -, Acta Arith. 9 (1964), 23-40. MR 0162771 (29:75)
  • [20] -, J. Analyse Math. 14 (1965), 267-274. MR 0177963 (31:2221)
  • [21] H. von Koch, Acta Math. 24 (1901), 159-182. MR 1554926
  • [22] -, Math. Ann. 55 (1902), 441-464.
  • [23] E. Landau, Math. Ann. 59 (1905), 527-550.
  • [24] D. H. Lehmer, Mathematika 3 (1956), 102-108. MR 0086083 (19:121b)
  • [25] J. E. Littlewood, C. R. Acad. Sci. Paris 158 (1914), 1862-1872.
  • [26] E. Phragmén, Öfversigt of Kong. Vetensk.-Akad. Förhandlingar, Stockholm, Vol. 48, 1898; pp. 559-616.
  • [27] G. Pólya, Nachr. Ges. Wiss. Göttingen (1930), 19-27.
  • [28] K. Prachar, Primzahlverteilung, Die Grundlehren der Math. Wiss., Vol. 91, Springer-Verlag, Berlin, 1957. MR 516660 (81k:10060)
  • [29] E. Schmidt, Math. Ann. 57 (1903), 195-204. MR 1511206
  • [30] P. L. Tchebycheff, Bull. de la Classe Phys., Math. de l'Acad. Imperiale des Sciences, St. Petersbourg 11 (1853), 208.
  • [31] E. C. Titchmarsh, The theory of the Riemann zeta function, The Clarendon Press, Oxford, 1951. MR 0046485 (13:741c)
  • [32] P. Turán, Eine neue Methode in der Analysis und deren Anwendungen, Akademiai Kiado, Budapest, 1953. MR 0060548 (15:688b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.43

Retrieve articles in all journals with MSC: 10.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0202685-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society